Ibuprofen Period Pain Tablets 12 Tablets
Nurofen Ibuprofen Period Pain 12 Tablets is made with 400mg of ibuprofen and offers targeted extra-strength relief from period pain.
- Home delivery is not available for this product. Pharmacy pickup only.
- Medical aid price may differ from the cash price displayed.
- Visit our FAQ page for more information.
Pain and Fever 1and2 Pain and Fever Therapy Nurofen Period Pain Tablets 12
Proprietary name (and dosage form):Nurofen period pain tablets.Composition:Each sugar coated tablet contains 400 mg ibuprofen as the active ingredient, and 226,2 mg sugar.Pharmacological classification:Ibuprofen is a non-steroidal compound with analgesic, anti-inflammatory and antipyretic activities. Indications:Nurofen period pain is indicated for the relief of menstrual pain.Identification:A white, polished sugar-coated tablet, printed Nurofen 400 in red on one face.Presentation:Blister pack of 12 tablets.Each tablet contains:Ibuprofen 400 mg, sugar 226.2 mg.ÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂÃÂ©2007 Reckitt Benckiser Pharmaceuticals (Pty) Ltd.Consumer care line: 0861 11 11 00.
Quantity in pack:
Analgesics analagesics & anti-pyretics.
When it comes to period pain, I get mine very bad and nothing really relieves the pain until the first few days are over but I have found a life saver in this tablet. It works fast and last quite a few hours.